# SDR 2007UALA03476

- Difficulty date: August 30, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 21,504 hours, 9,152 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 4 & 5 ARE DAMAGED ON LEADING EDGE.   REMOVED NR 4 SLAT AND INSTALLED REPAIRED UNIT. REWORKED DENT ON NR 5 LE SLAT AND FIXED LE WING DAMAGE REPAIRED AND INSPECTED FOR CRACKS. ALL ITEMS RETURNED TO SERVICE.
